No Cover Image

Book chapter 23 views

On the Dimension of Spline Spaces on Triangulations / Nelly Villamizar, Bernard Mourrain

SAGA – Advances in ShApes, Geometry, and Algebra, Volume: 10, Pages: 177 - 197

Swansea University Author: Nelly Villamizar

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1007/978-3-319-08635-4_10

Published in: SAGA – Advances in ShApes, Geometry, and Algebra
ISBN: 978-3-319-08634-7 978-3-319-08635-4
Published: Springer, Cham 2014
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Start Page: 177
End Page: 197